| Model Number |
SAM 350P |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Low battery prompt.No patient involvement.
Event or Problem Description
Low battery prompt.No patient involvement.
Additional Manufacturer Narrative
The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time; if the device is returned to the manufacturer the investigation will be reopened.H3 other text : device not evaluated by manufacturer.